It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-21-2012, 11:40 AM   #1
Newbie
(female)
 
Join Date: Nov 2012
Location: england
Posts: 1
smtt HB User
the pill

hello i was looking for some advice please i have just been prescribed the pill to help regulate my periods and i was just wondering if anyone knew roughly how long after you start taking it does your period stop its the first time i have been on it


thanx n advance

 
Sponsors Lightbulb
   
Old 11-21-2012, 01:04 PM   #2
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,419
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: the pill

It usually will stop the first time around when it normally would. It's subsequent periods where it may shorten. Then again, it may not shorten. May just get lighter. But the main thing is that it will usually come on the same day from now on. I could tell the time of day with mine when I was on the pill - between 2 and 4 PM...

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:05 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!